# SDR C2XA06IA005

- Difficulty date: January 15, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N14180
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500900
- Aircraft time: 2,312 hours, 1,237 cycles
- Engine: Allsn AE3007A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Part number: BPTO2380
- Condition: Overserviced
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: B

## Discrepancy

IAH - FLIGHT 2891, DURING CLIMB THE CREW REPORTED SMOKE IN THE CABIN AND LAV WITH A SMOKE WARNING ON THE EICAS.  THE CREW PERFORMED AN EMERGENCY DESCENT, AND THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, AND FOUND THE NUMBER TWO ENGINE TO BE OVERSERVICED.  MAINTENANCE REMOVED THE EXCESS OIL, REPLACED THE NR 2 ENGINE GENERATOR GARLOCK SEALS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
